Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, EpiSciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Correct rounding of algebraic functions

Abstract : We explicit the link between the computer arithmetic problem of providing correctly rounded algebraic functions and some diophantine approximation issues. This allows to get bounds on the accuracy with which intermediate calculations must be performed to correctly round these functions.
Document type :
Journal articles
Complete list of metadata

Cited literature [17 references]  Display  Hide  Download
Contributor : Jean-Michel Muller Connect in order to contact the contributor
Submitted on : Tuesday, April 24, 2007 - 5:00:15 PM
Last modification on : Saturday, September 11, 2021 - 3:17:08 AM
Long-term archiving on: : Wednesday, April 7, 2010 - 2:06:08 AM


Publisher files allowed on an open archive



Jean-Michel Muller, Nicolas Brisebarre. Correct rounding of algebraic functions. RAIRO - Theoretical Informatics and Applications (RAIRO: ITA), EDP Sciences, 2007, 41 (1), pp.71-83. ⟨10.1051/ita:2007002⟩. ⟨ensl-00143230⟩



Record views


Files downloads